MathSciNet Relay Station
MathSciNet bibliographic data
MR1150017 58A17 (58A30 58C27)
Mormul, P.; Zhitomirskiĭ, M. Ya. The structure of the set of singular points of a codimension $1$ differential system on a $5$-manifold. Trans. Amer. Math. Soc. 342 (1994), no. 2, 619–629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement